# SDR IXXA2024080303

- Difficulty date: June 24, 2024
- Submitted: August 3, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114T1410101
- Condition: Eroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L.WING L/E PANEL 511CB ERRODED ON THE ERROSION STRIP EDGE
